# SDR SIMA20151229008

- Difficulty date: December 29, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE SKIN CRACK AROUND FASTENER AT FRAME 78, BETWEEN STRINGER 06R - 07R.  FOUND TO BE CRACKED, INSTALLED SERVICEABLE SKIN BUSHING TO FRAME 78, BETWEEN STRINGER 06R & 07R IAW ERS-EM-5300-1883.
